DocServer

Items where Author is "Geoffroy, Michel H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2008) Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, 15 (2). pp. 365-380. ISSN 0944-6532

Aragón Artacho, Francisco J. and Geoffroy, Michel H. (2007) Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and Applications., 335 (1). pp. 168-183. ISSN 0022-247X

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

This list was generated on Tue Sep 26 19:00:23 2017 AEST.